Alert archive / Georgia / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 410, NWS Atlanta, GA

July 6, 2008Bartow County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Jul 6, 2008, 11:27 PM EDT for Bartow County, Georgia. It was in force for 19 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 6, 2008, 11:27 PM EDT (03:27 UTC)
Expired
Jul 6, 2008, 11:46 PM EDT
In force
19 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon

County Bartow County, GA

The radar

The Atlanta radar (KFFC), 99 km from the middle of the area, began a volume at 03:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 3.5 hours before the alert went out and 99 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2008-07-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1319 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2008-07-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 35 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1319 J/kg
Mixed-layer CIN
-48 J/kg
Mixed-layer LCL
993 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
35 m²/s²
0-3 km storm-relative helicity
55 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS52 KFFC 070327
SVRFFC
GAC015-070415-
/O.NEW.KFFC.SV.W.0410.080707T0327Z-080707T0415Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1127 PM EDT SUN JUL 6 2008

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN BARTOW COUNTY IN NORTHWEST GEORGIA

* UNTIL 1215 AM EDT

* AT 1123 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZED HAIL...AND
  DAMAGING WINDS UP TO 60 MPH.  THIS STORM WAS LOCATED 6 MILES NORTH
  OF RED TOP MOUNTAIN STATE PARK...MOVING NORTHWEST AT 11 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  WHITE.  IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...TORRENTIAL
  RAINFALL WITH LOCALIZED FLOODING IS ALSO POSSIBLE.

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

LAT...LON 3435 8466 3422 8464 3421 8466 3415 8466
      3413 8474 3432 8483
TIME...MOT...LOC 0327Z 144DEG 10KT 3424 8468

$$
2 follow-up statements
000 
WWUS52 KFFC 070340
SVSFFC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1140 PM EDT SUN JUL 6 2008

GAC015-070415-
/O.CON.KFFC.SV.W.0410.000000T0000Z-080707T0415Z/
BARTOW GA-
1140 PM EDT SUN JUL 6 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1215 AM EDT
FOR EASTERN BARTOW COUNTY...

AT 1136 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZED
HAIL...AND DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED NEAR 
WHITE...MOVING NORTHWEST AT 11 MPH.  THE STORM HAS WEAKENED 
CONSIDERABLY AND...AS A RESULT...THE WARNING MAY BE CANCELLED 
SHORTLY.

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT 
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

LAT...LON 3435 8466 3422 8464 3421 8466 3415 8466
      3413 8474 3432 8483
TIME...MOT...LOC 0340Z 144DEG 10KT 3427 8471

$$
000 
WWUS52 KFFC 070346
SVSFFC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1145 PM EDT SUN JUL 6 2008

GAC015-070355-
/O.CAN.KFFC.SV.W.0410.000000T0000Z-080707T0415Z/
BARTOW GA-
1145 PM EDT SUN JUL 6 2008

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN BARTOW COUNTY IS
CANCELLED...

THE STORM THAT PROMPTED THE WARNING HAS WEAKENED TO BELOW SEVERE 
LIMITS.  EXCESSIVE LIGHTNING AND WIND GUSTS TO 40 MPH CAN STILL BE 
EXPECTED FROM THIS STORM AS IT DRIFTS SLOWLY NORTHWARD ACROSS 
EASTERN BARTOW COUNTY THROUGH MIDNIGHT.

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

LAT...LON 3435 8466 3422 8464 3421 8466 3415 8466
      3413 8474 3432 8483
TIME...MOT...LOC 0345Z 144DEG 10KT 3428 8472

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 6, 8:57 PM EDT, 2 hours 30 minutes earlier.

Area forecast discussion, Jul 6, 8:57 PM EDT, 2 hours 30 minutes before
AREA FORECAST DISCUSSION...UPDATED FOR AVIATION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
857 PM EDT SUN JUL 6 2008

.UPDATE...
MOST INTENSE CONVECTION IS DONE FOR THE NIGHT...ALTHO SOME SHOWERS
AND ISOLATED T-STORMS SHOULD LINGER IN THE SOUTHEAST AND...TO A
LESSER EXTENT...IN THE NORTHWEST UP THROUGH MIDNIGHT AS BOUNDARY
INTERSECTIONS CONTINUE TO HELP RELEASE POCKETS OF WEAK INSTABILITY.
ALOFT...THE 500 MB TROF THAT HAS HELD FIRM OVER GA FOR THE PAST TWO
DAYS IS FINALLY SHOWING SIGNS OF SHIFTING TO THE EAST...ALBEIT EVER
SO SLIGHTLY...WHICH WILL REDUCE THE PRECIP CHANCES ON MONDAY.  WILL
RAISE TONIGHTS MIN TEMPS AND POPS FOR THE NW AREA SLIGHTLY BECAUSE
THEY DIDNT GET THE PRECIP-INDUCED COOLING FELT BY MOST OF THE REST
OF THE AREA AND THE BOUNDARIES MAY REMAIN MORE ACTIVE.  IN THE
SOUTHEAST...WILL ADJUST HOURLY TEMPS TONIGHT TO REFLECT THE PRECIP
COOLED AIRMASS.  NO OTHER CHANGES EXPECTED IN THE PACKAGE.

.SHORT TERM /TONIGHT THROUGH TUESDAY NIGHT/...
CURRENT WV SATELLITE LOOP SHOWS LARGE UPPER LOW CIRCULATING OVER
OH/KY WITH ITS ASSOCIATES LONG WAVE TROUGH MOVING EAST THROUGH
TN/MS/AL/NW GA. THERE IS A NICE LINE OF TSRA EXTENDING FROM JUST
WEST OF THE CHARLOTTE NC AREA DOWN TO THE GULF COAST NEAR PENSACOLA
FL. THIS LINE OF STORMS IS RIGHT ON THE LEADING EDGE OF THE UPPER
LEVEL TROUGH ASSOCIATED WITH A LARGE MOISTURE PLUMB ACROSS THE SAME
AREA. EXPECTING THESE STORMS TO MOVE SLOWLY EAST THROUGH TONIGHT
BEFORE DISSIPATING BY 06Z ACROSS EAST CENTRAL AND SOUTH GA. THE
TROUGH AXIS IS EXPECTED TO MOVE EAST OF THE AREA BY 00Z TUE AS IT
PUSHES THE DEEP LAYER TROPICAL MOISTURE SOUTH AND EAST OF THE CWA.
MODELS SHOW THIS MOISTURE PLUMB TRYING TO MOVE BACK NORTH TUE BUT
UPPER LEVEL ZONAL FLOW BEGINS SETTING UP AS WEAK RIDGE DEVELOPS
ACROSS THE NORTHERN GULF. THERE WILL STILL BE ENOUGH MOISTURE
AROUND TO HELP SPARK OFF SOME MORE ISO/SCT SHRA/TSRA WITH
DIURNALLY DRIVEN INSTABILITY INDICES DEVELOPING EVERYDAY. PWS ARE
EXPECTED TO BE A BIT LESS MON/TUE (1.00 - 1.50) ALONG WITH CAPES
(1000-2000) AND LIS (-2 TO -4). THIS IS STILL ENOUGH TO WARRANT
CHANCE POPS IN THE FORECAST BUT THE COVERAGE AND INTENSITY OF THE
STORMS SHOULD BE LESS THAN THE PAST FEW DAY. THE BIGGEST THREATS
OVER THE NEXT TWO DAYS APPEARS TO BE SMALL HAIL...LIGHTNING...AND
BRIEF PERIODS OF HEAVY RAIN. TEMPS SHOULD BE VERY CLOSE TO
SEASONAL NORMS THROUGH THE SHORT TERM.

.LONG TERM /WEDNESDAY THROUGH SUNDAY/...
THE UPPER LEVEL RIDGE BEGINS TO WEAKEN BY TUE AFTERNOON AND MOVES
OFF THE MID ATLANTIC COAST BY 12Z WED. ONCE IT MOVES THROUGH WE GET
INTO A MORE ZONAL FLOW PATTERN WITH A COUPLE OF SHORTWAVES MOVING
EAST OUT OF THE SOUTHERN PLAINS WED/THU. THESE SHORTWAVES MAINLY
MAINLY MOVE ACROSS TN/KY BUT GA KEEPS A NICE AREA OF MOISTURE ACROSS
THROUGH THE END OF THE WEEK. SEE NO REASON TO DEVIATE FROM CURRENT
FORECAST OF CHANCE POPS THROUGH DAY 7. THERE IS AN UPPER LEVEL RIDGE
THAT BEGINS DEVELOPING ACROSS THE NORTHERN GULF TUE AND STRENGTHENS
THROUGH NEXT WEEKEND. IF THIS DOES OCCUR IT SHOULD PUT A NICE CAP ON
ANY CONVECTIVE DEVELOPMENT ACROSS THE SOUTHERN STATES KEEPING THE
COVERAGE AND INTENSITY DOWN. GUIDANCE TEMPERATURE CONTINUE TO
ADVERTISE NEAR SEASONAL NORMALS THROUGH NEXT WEEK AND SEE NO REASON
TO MAKE ANY CHANGES.

&&

.AVIATION...
FAIRLY WIDESPREAD PRECIPITATION OCCURRED LATE SUNDAY SETTING THE
STAGE FOR POSSIBLE LOW CLOUDS AND FOG FOR CENTRAL AND EASTERN
GEORGIA AIRPORTS AS BOUNDARY LAYER WILL BE WET THROUGH THE NIGHT.
OTHER THAN THAT...CONVECTIVE DEBRIS SHOULD GRADUALLY DIMINISH
OVERNIGHT. MODELS SHOW A WEAK MID LEVEL CIRCULATION ASSOCIATED WITH
UPPER LOW THAT MAY BE THE SOURCE OF LIFT RESULTING IN A LAYER OF
CLOUDS AROUND 4 THOUSAND FEET AT SOME POINT DURING THE NIGHT. AFTER
DAYBREAK ANY FOG WILL BE QUICK TO BREAK AND MORNING HAZE SHOULD
DIMINISH. LOOKING FOR A ROUTINE SUMMERTIME DIURNAL REGIME WITH
CLOUDS AND VISIBILITIES AFTER 14Z.

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          68  91  68  91  69 /  30  20  10  20  20
ATLANTA         69  90  70  90  71 /  20  20  10  20  20
BLAIRSVILLE     61  86  63  86  65 /  20  10  20  30  20
CARTERSVILLE    64  93  66  91  67 /  20  10  10  20  20
COLUMBUS        71  93  73  94  73 /  30  20  10  30  20
GAINESVILLE     67  88  69  89  70 /  20  20  10  30  20
MACON           69  91  69  94  72 /  40  40  20  30  20
ROME            66  95  69  95  70 /  20  10  20  20  20
PEACHTREE CITY  65  90  66  91  68 /  30  20  10  20  20
VIDALIA         69  88  70  90  72 /  50  60  20  40  30

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

01/15
Hazardous weather outlook, Jul 6, 9:40 PM EDT, 1 hour 47 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
940 PM EDT SUN JUL 6 2008

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-071000-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
940 PM EDT SUN JUL 6 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...OVERNIGHT TONIGHT
ISOLATED THUNDERSTORMS POSSIBLE.

.SYNOPSIS...
A TROUGH OF LOW PRESSURE ALOFT REMAINS OVER GEORGIA. A STATIONARY
FRONT NEAR THE TENNESSEE BORDER IS DISSIPATING.

.PRIMARY HAZARDS...
THE PRIMARY HAZARD WILL BE LIGHTNING STRIKES.

.DISCUSSION...
RAIN-COOLED AIR COVERS MUCH OF GEORGIA TONIGHT...BUT A FEW POCKETS
OF INSTABILITY REMAIN. THE UPPER LEVEL TROUGH OVER GEORGIA WILL
PROVIDE A SOURCE OF LIFT OVERNIGHT...AS WILL A FEW OUTFLOW
BOUNDARIES. THESE COULD TAP THOSE POCKETS OF INSTABILITY WHICH WOULD
RESULT IN ISOLATED THUNDERSTORMS. AREAS MOST LIKELY TO SEE
THUNDERSTORMS ARE NORTH OF A CEDARTOWN TO MARIETTA TO GAINESVILLE
LINE...AND SOUTH OF A COLUMBUS TO MACON TO WRENS LINE. MOST LIKELY
TIME FOR THUNDERSTORMS TO OCCUR WOULD BE BETWEEN NOW AND AROUND 1
AM.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY
THERE WILL BE A CHANCE FOR THUNDERSTORMS EACH DAY...MAINLY DURING
THE AFTERNOON AND EVENING HOURS.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED
TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO
WEATHER.GOV/ATLANTA.

In the hours before

Special weather statement, Jul 6, 6:55 PM EDT, 4 hours 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
655 PM EDT SUN JUL 6 2008

GAZ021-062330-
655 PM EDT SUN JUL 6 2008

...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND 40 MPH WINDS IN
CHEROKEE COUNTY UNTIL 730 PM EDT...

AT 651 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER WALESKA...MOVING SOUTHEAST AT 15 MPH.

WIND GUSTS OF 40 MPH ARE LIKELY AS THIS STORM MOVES ACROSS CHEROKEE
COUNTY THROUGH 730 PM EDT. SOME LOCATIONS IN THE PATH OF THE STORM
INCLUDE WALESKA...CANTON...BUFFINGTON...HOLLY SPRINGS AND LEBANON.

RAINFALL AMOUNTS UP TO TWO INCHES PER HOUR CAN BE EXPECTED ACROSS
CHEROKEE COUNTY...INCLUDING THE CITIES OF
WALESKA...CANTON...BUFFINGTON...HOLLY SPRINGS AND LEBANON. DRIVERS
SHOULD USE CAUTION AS INTENSE RAINFALL WILL REDUCE VISIBILITIES.
PONDING OF WATER ON ROADWAYS IS ALSO LIKELY.
Special weather statement, Jul 6, 7:02 PM EDT, 4 hours 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
702 PM EDT SUN JUL 6 2008

GAZ096-107-062330-
702 PM EDT SUN JUL 6 2008

...SIGNIFICANT WEATHER ALERT FOR FREQUENT LIGHTNING IN PULASKI AND
BLECKLEY COUNTIES UNTIL 730 PM EDT...

AT 702 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER MOBLEY CROSSING...AND MOVING EAST SOUTHEAST
AT 5 TO 10 MPH.

WIND GUSTS OF 40 MPH...FREQUENT CLOUD TO GROUND LIGHTNING AND BRIEF
HEAVY DOWNPOURS ARE LIKELY AS THIS STORM MOVES ACROSS PULASKI AND
BLECKLEY COUNTIES THROUGH 730 PM EDT. SOME LOCATIONS IN THE PATH OF
THE STORM INCLUDE MOBLEY CROSSING...COLEY...HAWKINSVILLE...
COCHRAN...FRAZIER...EMPIRE AND POWELL.
Local storm report, Jul 6, 7:37 PM EDT, 3 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
737 PM EDT SUN JUL 06 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0710 PM     HAIL             CANTON                  34.25N 84.49W
07/06/2008  E0.25 INCH       CHEROKEE           GA   TRAINED SPOTTER

&&

SBK
Special weather statement, Jul 6, 10:26 PM EDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1026 PM EDT SUN JUL 6 2008

GAZ021-032-033-070300-
1026 PM EDT SUN JUL 6 2008

...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND 40 MPH WINDS IN
NORTHEAST COBB...SOUTHERN CHEROKEE AND NORTHERN FULTON COUNTIES
UNTIL 1100 PM EDT...

AT 1022 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER WOODSTOCK...MOVING SOUTHEAST AT 15 MPH.

WIND GUSTS OF 40 MPH AND HALF INCH HAIL OR SMALLER ARE LIKELY AS
THIS STORM MOVES ACROSS NORTHEAST COBB...SOUTHERN CHEROKEE AND NORTH
FULTON COUNTIES THROUGH 1100 PM EDT. SOME LOCATIONS IN THE PATH OF
THE STORM INCLUDE WOODSTOCK...ROSWELL AND SANDY SPRINGS.
Local storm report, Jul 6, 10:37 PM EDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1037 PM EDT SUN JUL 06 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1030 PM     HAIL             3 NE WOODSTOCK          34.13N 84.48W
07/06/2008  E0.75 INCH       CHEROKEE           GA   PUBLIC

&&

15
Local storm report, Jul 6, 10:57 PM EDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1057 PM EDT SUN JUL 06 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1035 PM     HAIL             2 E WOODSTOCK           34.10N 84.48W
07/06/2008  E1.00 INCH       CHEROKEE           GA   PUBLIC

&&

15

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 6, 10:43 PM EDTSevere Thunderstorm WarningFFCBartow, Cherokee47 min
Jul 7, 7:12 PM EDTSevere Thunderstorm WarningFFCPaulding48 min
Jul 7, 7:59 PM EDTSevere Thunderstorm WarningFFCCherokee, Cobb46 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.